Items where Division is "Mathematics" and Year is 2023

Group by: Creators | Item Type | No Grouping
Jump to: C | D | P | T | Ç
Number of items: 7.


Choi, Whan Hyuk and Güneri, Cem and Kim, Jon Lark and Özbudak, Ferruh (2023) Optimal binary linear complementary pairs of codes. Cryptography and Communications, 15 (2). pp. 469-486. ISSN 1936-2447 (Print) 1936-2455 (Online)

Cremona, John E. and Sadek, Mohammad (2023) Local and global densities for Weierstrass models of elliptic curves. Mathematical Research Letters, 30 (2). pp. 413-461. ISSN 1073-2780 (Print) 1945-001X (Online)


Dayanık, Savaş and Sezer, Semih Onur (2023) Model misspecification in discrete time Bayesian online change detection. Methodology and Computing in Applied Probability, 25 (1). ISSN 1387-5841 (Print) 1573-7713 (Online)

Dayanık, Savaş and Sezer, Semih Onur (2023) Optimal dynamic multi-keyword bidding policy of an advertiser in search-based advertising. Mathematical Methods of Operations Research, 97 (1). pp. 25-56. ISSN 1432-2994 (Print) 1432-5217 (Online)


Pal, Ankan and Roy, Bidisha and Sadek, Mohammad (2023) Moments of Gaussian hypergeometric functions over finite fields. Functiones et Approximatio, Commentarii Mathematici, 69 (1). pp. 77-92. ISSN 0208-6573 (Print) 2080-9433 (Online)


Tuğcuoğlu Musapaşaoğlu, Aslı and Nasernejad, Mehrdad and Asloob Topaçoğlu, Ayesha (2023) The edge ideals of t‐spread d‐partite hypergraphs. Collectanea Mathematica . ISSN 0010-0757 (Print) 2038-4815 (Online) Published Online First


Çelik, Çiğdem (2023) Equidistribution of zeros of random bernoulli polynomial systems. [Thesis]

This list was generated on Tue Nov 28 18:55:45 2023 +03.